Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chest pain, difficulty in taking deep breaths after adderall abuse. Bad eating habits. Concerned?

my 28 year old boyfriend abuses aderall. he has taken up to 45 20mg pills in 6 days. he is currently experiencing chest pains and finds it difficult taking deep breaths. to me it is very clear why but i am concerned there could be serious consequences to this abuse that can occur much more quickly than he expects. he is 6 tall and weighs 139 lbs. he smokes and chews tobacco and does not care to eat vegetables but prefers corndogs, pizza, and swiss cake rolls or plain cheese burgers with fries. these factors make me feel his health is not the best for this abuse and the effects could take a greater toll on his body. he averaged 160mg a day. should i be concerned? his chest pains have been occuring for four years when endulging in the drug but today is the first his chest pains have lasted ongoing for nearly 12 hours. he typically experiences the pains for four days after he comes off the drug. any insight would be helpful for i am worried and would prefer having him see a dotor.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns for your boyfriend. I believe there is cause for concern when one is using adderall to the point of abusing it. I also think that there is no need to be worried about the symptoms of usage of carbohydrate rich foods. Carb craving is very common in these conditions. I also believe that there may be a heart condition resulting from the overuse of this medication adderall and it is best to consult a psychiatrist. The psychiatrist would make sure that the adderall is optimized if there is a medical condition and then treatment for withdrawals are initiated. I also believe that you should make sure of the amount of adderall that your boyfriend is using on a daily basis to give the psychiatrist an accurate history. This will be helpful, conducting a general physical examination, running laboratory testing as well as using any imaging studies will give a good picture of what is actually happening with his system and how to be able to cure his condition.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor